AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
peroneal pain on aas
Old
  (#1)
lncharge
AnaSCI MEMBER
 
Online
Posts: 10
Join Date: Jun 2018
peroneal pain on aas - 07-03-2018, 01:09 PM

It happens on longer walks, any idea what could cause this?
My cycle is 500mg deca 600mg test. 50 adrol and 25mg mk677

No ai.. I've never had a problem with gyno at all or hbp


Sent from my SM-G950U using Tapatalk
   
Reply With Quote
Old
  (#2)
SURGE
Registered User
 
Offline
Posts: 688
Join Date: Aug 2010
07-03-2018, 01:40 PM

Quote:
Originally Posted by lncharge View Post
It happens on longer walks, any idea what could cause this?
My cycle is 500mg deca 600mg test. 50 adrol and 25mg mk677

No ai.. I've never had a problem with gyno at all or hbp


Sent from my SM-G950U using Tapatalk
Are you holding much water? All those drugs could have an effect. But the faster acting anadrol and mk-677 are probably the cause. Lower body pumps when walking can be fairly common on anadrol.
   
Reply With Quote
Old
  (#3)
lncharge
AnaSCI MEMBER
 
Online
Posts: 10
Join Date: Jun 2018
07-03-2018, 02:23 PM

Quote:
Originally Posted by SURGE View Post
Are you holding much water? All those drugs could have an effect. But the faster acting anadrol and mk-677 are probably the cause. Lower body pumps when walking can be fairly common on anadrol.
It has started after the anadrol so I'm betting that's it.. is there anything j can do to deal with that ?

Sent from my SM-G950U using Tapatalk
   
Reply With Quote
Old
  (#4)
armada
Registered User
 
Offline
Posts: 62
Join Date: Mar 2017
07-03-2018, 06:32 PM

Quote:
Originally Posted by lncharge View Post
It has started after the anadrol so I'm betting that's it.. is there anything j can do to deal with that ?

Sent from my SM-G950U using Tapatalk
On that stack, I would check my blood pressure and my hemoglobin and hematocrit.

Anadrol and Deca are specifically indicated for treating anemia - so they will increase hematocrit and hemoglobin.

As SURGE mentioned, a stack of testosterone, deca, anadrol and MK 677 will lead to a substantial sub-q water retention in many folks. This can contribute to higher blood pressure.

If your hematocrit/hemoglobin and blood pressure are in check, I would suggest dropping compounds until the symptoms subside - starting with the anadrol and mk677.


Use code "ARM" to receive 5% off all Synthetek orders!

Visit Synthetek.com
   
Reply With Quote
Old
  (#5)
AGGRO
Registered User
 
AGGRO's Avatar
 
Offline
Posts: 915
Join Date: Oct 2012
07-09-2018, 08:34 PM

Definitely the drol. As the guys have mentioned everything could contribute to things. I would recommend taurine and vitamin c. Although there isn't much you can do a part from losing water retention and lowering the dose. I would also avoid long walks when on the drol.
   
Reply With Quote
Old
  (#6)
striffe
AnaSCI VET
 
Offline
Posts: 2,428
Join Date: Feb 2012
Location: USA
07-10-2018, 09:05 PM

I get bad calf and shin pumps from drol. At least you know you have good drol. I agree with lowering the dose or trying to avoid walking too much whilst on it.
   
Reply With Quote
Old
  (#7)
lncharge
AnaSCI MEMBER
 
Online
Posts: 10
Join Date: Jun 2018
07-10-2018, 09:09 PM

Quote:
Originally Posted by striffe View Post
I get bad calf and shin pumps from drol. At least you know you have good drol. I agree with lowering the dose or trying to avoid walking too much whilst on it.
Yeah I've stopped it all together. I'll run it with an AI and when I'm on tren not deca

Sent from my SM-G950U using Tapatalk
   
Reply With Quote
Old
  (#8)
Victory
Registered User
 
Victory's Avatar
 
Offline
Posts: 642
Join Date: Dec 2008
07-11-2018, 01:46 PM

I get the same on dbol as well. Everything else you were running adds water so could have added to things. What brand adrol were you using?
   
Reply With Quote
Old
  (#9)
odin
AnaSCI VET
 
Offline
Posts: 1,748
Join Date: Feb 2007
07-24-2018, 07:55 PM

I had this with Balkan adrol when I went up to 100mg. My whole body was pumped but it was painful when I walked for more than 5 minutes.


"The foolish man thinks he will live for ever,
if he keeps away from fighting;
but old age won't grant him a truce
even if the spears do."
   
Reply With Quote
Old
  (#10)
lncharge
AnaSCI MEMBER
 
Online
Posts: 10
Join Date: Jun 2018
07-24-2018, 08:04 PM

Prokor
Quote:
Originally Posted by Victory View Post
I get the same on dbol as well. Everything else you were running adds water so could have added to things. What brand adrol were you using?
Sent from my SM-G950U using Tapatalk
   
Reply With Quote
Old
  (#11)
lncharge
AnaSCI MEMBER
 
Online
Posts: 10
Join Date: Jun 2018
07-24-2018, 08:05 PM

Quote:
Originally Posted by odin View Post
I had this with Balkan adrol when I went up to 100mg. My whole body was pumped but it was painful when I walked for more than 5 minutes.
I'm actually fine now I've added an AI and taurine and I'm doing way better

Sent from my SM-G950U using Tapatalk
   
Reply With Quote
Old
  (#12)
Viking
Registered User
 
Viking's Avatar
 
Offline
Posts: 1,141
Join Date: Nov 2011
07-30-2018, 02:07 PM

Good to read you are doing better. I used to love the feeling of my calves getting pumped up from just walking
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 07:06 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.